# SDR DHL2004365001

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Servo Valve
- Part number: 1766
- Condition: Inoperative
- Location: Anti Skid System
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MAIN ANTI SKID ON FWD LEFT WHEEL INOP.  TRANSFERRED TO N/R 3831 W/O 24251.  REMOVED AND REPLACED SERVO VALVE 1766 LEAK AND OPS CHECK NORMAL AS PER A300 MM 32-42-48.  ANTI SKID TEST OF NR 1 WHEEL AND ANTI SKID SYSTEM, TEST IS NORMAL IAW A300 MM 32-42-00, THIS ACTION CLEARS.
